Alert archive / California / Snow Advisories in 2007
Snow Advisory 13, NWS Medford, OR
NWS Medford, OR issued this snow advisory at Apr 20, 2007, 2:42 PM PDT for Siskiyou County, California. It took effect at Apr 21, 2007, 7:00 PM PDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Apr 20, 2007, 2:42 PM PDT (21:42 UTC)
- In effect from
- Apr 21, 2007, 7:00 PM PDT
- Expired
- Apr 22, 2007, 7:01 AM PDT
- In force
- 12 hr
- Issued by
- NWS Medford, OR
County Siskiyou County, CA
The radar
The Medford radar (KMAX), 56 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 9.7 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 601 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS46 KMFR 202142 WSWMFR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 242 PM PDT FRI APR 20 2007 CAZ082-083-210545- /O.NEW.KMFR.SN.Y.0013.070422T0200Z-070422T1200Z/ SOUTH CENTRAL SISKIYOU COUNTY- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- INCLUDING THE CITIES OF...MOUNT SHASTA...DUNSMUIR...MCCLOUD... TENNANT 242 PM PDT FRI APR 20 2007 ...SNOW ADVISORY IN EFFECT FROM 7 PM SATURDAY TO 5 AM PDT SUNDAY ABOVE 4000 FEET... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 7 PM SATURDAY TO 5 AM PDT SUNDAY. A MOIST COLD FRONT WILL MOVE INTO THE AREA ON SATURDAY. THIS FRONTAL SYSTEM WILL BRING LATE SEASON SNOW TO THE AREA SATURDAY EVENING AND SATURDAY NIGHT. SNOW LEVELS WILL LOWER FROM NEAR 5000 FEET IN THE EVENING TO 4000 FEET LATE SATURDAY NIGHT. SNOW ACCUMULATIONS OF 3 TO 5 INCHES ARE EXPECTED ABOVE 4000 FEET. WITH WARM GROUND TEMPERATURES...SNOW IS EXPECTED TO MELT QUICKLY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ CAZ080-210545- /O.NEW.KMFR.SN.Y.0013.070422T0200Z-070422T1200Z/ WESTERN SISKIYOU COUNTY- INCLUDING THE CITIES OF...ETNA...FORT JONES...GREENVIEW 242 PM PDT FRI APR 20 2007 ...SNOW ADVISORY IN EFFECT FROM 7 PM SATURDAY TO 5 AM PDT SUNDAY ABOVE 4000 FEET... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 7 PM SATURDAY TO 5 AM PDT SUNDAY. A MOIST COLD FRONT WILL MOVE INTO THE AREA ON SATURDAY. THIS FRONTAL SYSTEM WILL BRING LATE SEASON SNOW TO THE AREA SATURDAY EVENING AND SATURDAY NIGHT. SNOW LEVELS WILL LOWER FROM NEAR 4500 FEET IN THE EVENING TO 4000 FEET LATE SATURDAY NIGHT WITH SNOW LEVELS LOCALLY DOWN TO 3500 FEET BY EARLY SUNDAY MORNING. SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED ABOVE 4000 FEET. WITH WARM GROUND TEMPERATURES...SNOW IS EXPECTED TO MELT QUICKLY.. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ CC
7 follow-up statements
000 WWUS46 KMFR 210513 WSWMFR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1013 PM PDT FRI APR 20 2007 CAZ082-083-211315- /O.CON.KMFR.SN.Y.0013.070422T0200Z-070422T1200Z/ SOUTH CENTRAL SISKIYOU COUNTY- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- INCLUDING THE CITIES OF...MOUNT SHASTA...DUNSMUIR...MCCLOUD... TENNANT 1013 PM PDT FRI APR 20 2007 ...SNOW ADVISORY REMAINS IN EFFECT FROM 7 PM SATURDAY TO 5 AM PDT SUNDAY... A SNOW ADVISORY REMAINS IN EFFECT FROM 7 PM SATURDAY TO 5 AM PDT SUNDAY. A MOIST COLD FRONT WILL MOVE INTO THE AREA ON SATURDAY. THIS FRONTAL SYSTEM WILL BRING LATE SEASON SNOW TO THE AREA SATURDAY EVENING AND SATURDAY NIGHT. SNOW LEVELS WILL LOWER FROM NEAR 5000 FEET IN THE EVENING TO 4000 FEET LATE SATURDAY NIGHT. SNOW ACCUMULATIONS OF 3 TO 5 INCHES ARE EXPECTED ABOVE 4000 FEET. WITH WARM GROUND TEMPERATURES...SNOW IS EXPECTED TO MELT QUICKLY ON SUNDAY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ CAZ080-211315- /O.CON.KMFR.SN.Y.0013.070422T0200Z-070422T1200Z/ WESTERN SISKIYOU COUNTY- INCLUDING THE CITIES OF...ETNA...FORT JONES...GREENVIEW 1013 PM PDT FRI APR 20 2007 ...SNOW ADVISORY REMAINS IN EFFECT FROM 7 PM SATURDAY TO 5 AM PDT SUNDAY... A SNOW ADVISORY REMAINS IN EFFECT FROM 7 PM SATURDAY TO 5 AM PDT SUNDAY. A MOIST COLD FRONT WILL MOVE INTO THE AREA ON SATURDAY. THIS FRONTAL SYSTEM WILL BRING LATE SEASON SNOW TO THE AREA SATURDAY EVENING AND SATURDAY NIGHT. SNOW LEVELS WILL LOWER FROM NEAR 4500 FEET IN THE EVENING TO 4000 FEET LATE SATURDAY NIGHT WITH SNOW LEVELS LOCALLY DOWN TO 3500 FEET BY EARLY SUNDAY MORNING. SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED ABOVE 4000 FEET. WITH WARM GROUND TEMPERATURES...SNOW IS EXPECTED TO MELT QUICKLY ON SUNDAY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ FB
000 WWUS46 KMFR 210955 WSWMFR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 255 AM PDT SAT APR 21 2007 CAZ082-083-211800- /O.CON.KMFR.SN.Y.0013.070422T0200Z-070422T1200Z/ SOUTH CENTRAL SISKIYOU COUNTY- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- INCLUDING THE CITIES OF...MOUNT SHASTA...DUNSMUIR...MCCLOUD... TENNANT 255 AM PDT SAT APR 21 2007 ...SNOW ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 5 AM PDT SUNDAY... A SNOW ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 5 AM PDT SUNDAY. A MOIST COLD FRONT WILL MOVE INTO THE AREA ON SATURDAY. THIS FRONTAL SYSTEM WILL BRING LATE SEASON SNOW TO THE AREA SATURDAY EVENING AND SATURDAY NIGHT. SNOW LEVELS WILL LOWER FROM NEAR 5000 FEET IN THE EVENING TO 4000 FEET LATE SATURDAY NIGHT. SNOW ACCUMULATIONS OF 3 TO 5 INCHES ARE EXPECTED ABOVE 4000 FEET. WITH WARM GROUND TEMPERATURES...SNOW IS EXPECTED TO MELT QUICKLY ON SUNDAY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ CAZ080-211800- /O.CON.KMFR.SN.Y.0013.070422T0200Z-070422T1200Z/ WESTERN SISKIYOU COUNTY- INCLUDING THE CITIES OF...ETNA...FORT JONES...GREENVIEW 255 AM PDT SAT APR 21 2007 ...SNOW ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 5 AM PDT SUNDAY... A SNOW ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 5 AM PDT SUNDAY. A MOIST COLD FRONT WILL MOVE INTO THE AREA ON SATURDAY. THIS FRONTAL SYSTEM WILL BRING LATE SEASON SNOW TO THE AREA SATURDAY EVENING AND SATURDAY NIGHT. SNOW LEVELS WILL LOWER FROM NEAR 4500 FEET IN THE EVENING TO 4000 FEET LATE SATURDAY NIGHT WITH SNOW LEVELS LOCALLY DOWN TO 3500 FEET BY EARLY SUNDAY MORNING. SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED ABOVE 4000 FEET. WITH WARM GROUND TEMPERATURES...SNOW IS EXPECTED TO MELT QUICKLY ON SUNDAY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ FB
000 WWUS46 KMFR 211746 WSWMFR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1046 AM PDT SAT APR 21 2007 CAZ082-083-220200- /O.CON.KMFR.SN.Y.0013.070422T0200Z-070422T1200Z/ SOUTH CENTRAL SISKIYOU COUNTY- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- INCLUDING THE CITIES OF...MOUNT SHASTA...DUNSMUIR...MCCLOUD... TENNANT 1046 AM PDT SAT APR 21 2007 ...SNOW ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 5 AM PDT SUNDAY ABOVE 4000 FEET... A SNOW ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 5 AM PDT SUNDAY. A MOIST COLD FRONT WILL MOVE INTO THE AREA ON SATURDAY. THIS FRONTAL SYSTEM WILL BRING LATE SEASON SNOW TO THE AREA SATURDAY EVENING AND SATURDAY NIGHT. SNOW LEVELS WILL LOWER FROM NEAR 5000 FEET IN THE EVENING TO 4000 FEET LATE SATURDAY NIGHT. SNOW ACCUMULATIONS OF 3 TO 5 INCHES ARE EXPECTED ABOVE 4000 FEET. WITH WARM GROUND TEMPERATURES...SNOW IS EXPECTED TO MELT QUICKLY ON SUNDAY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ CAZ080-220200- /O.CON.KMFR.SN.Y.0013.070422T0200Z-070422T1200Z/ WESTERN SISKIYOU COUNTY- INCLUDING THE CITIES OF...ETNA...FORT JONES...GREENVIEW 1046 AM PDT SAT APR 21 2007 ...SNOW ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 5 AM PDT SUNDAY ABOVE 4000 FEET... A SNOW ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 5 AM PDT SUNDAY. A MOIST COLD FRONT WILL MOVE INTO THE AREA ON SATURDAY. THIS FRONTAL SYSTEM WILL BRING LATE SEASON SNOW TO THE AREA SATURDAY EVENING AND SATURDAY NIGHT. SNOW LEVELS WILL LOWER FROM NEAR 4500 FEET IN THE EVENING TO 4000 FEET LATE SATURDAY NIGHT WITH SNOW LEVELS LOCALLY DOWN TO 3500 FEET BY EARLY SUNDAY MORNING. SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED ABOVE 4000 FEET. WITH WARM GROUND TEMPERATURES...SNOW IS EXPECTED TO MELT QUICKLY ON SUNDAY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ LOVEGROVE
000 WWUS46 KMFR 212139 WSWMFR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 239 PM PDT SAT APR 21 2007 CAZ082-083-220545- /O.CON.KMFR.SN.Y.0013.070422T0200Z-070422T1200Z/ SOUTH CENTRAL SISKIYOU COUNTY- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- INCLUDING THE CITIES OF...MOUNT SHASTA...DUNSMUIR...MCCLOUD... TENNANT 239 PM PDT SAT APR 21 2007 ...SNOW ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 5 AM PDT SUNDAY ABOVE 4000 FEET... A SNOW ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 5 AM PDT SUNDAY. A MOIST COLD FRONT WILL MOVE INTO THE AREA THIS EVENING. THIS FRONTAL SYSTEM WILL BRING LATE SEASON SNOW TO THE AREA THIS EVENING AND TONIGHT. SNOW LEVELS WILL LOWER FROM NEAR 5000 FEET IN THE EVENING TO 4000 FEET LATE TONIGHT. SNOW ACCUMULATIONS OF 3 TO 5 INCHES ARE EXPECTED ABOVE 4000 FEET. WITH WARM GROUND TEMPERATURES...SNOW IS EXPECTED TO MELT QUICKLY ON SUNDAY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ CAZ080-220545- /O.CON.KMFR.SN.Y.0013.070422T0200Z-070422T1200Z/ WESTERN SISKIYOU COUNTY- INCLUDING THE CITIES OF...ETNA...FORT JONES...GREENVIEW 239 PM PDT SAT APR 21 2007 ...SNOW ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 5 AM PDT SUNDAY ABOVE 4000 FEET... A SNOW ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 5 AM PDT SUNDAY. A MOIST COLD FRONT WILL MOVE INTO THE AREA ON THIS EVENING. THIS FRONTAL SYSTEM WILL BRING LATE SEASON SNOW TO THE AREA THIS EVENING AND TONIGHT. SNOW LEVELS WILL LOWER FROM NEAR 4500 FEET IN THE EVENING TO 4000 FEET LATE TONIGHT WITH SNOW LEVELS LOCALLY DOWN TO 3500 FEET BY EARLY SUNDAY MORNING. SNOW ACCUMULATIONS OF 3 TO 5 INCHES ARE EXPECTED ABOVE 4000 FEET. WITH WARM GROUND TEMPERATURES...SNOW IS EXPECTED TO MELT QUICKLY ON SUNDAY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ LOVEGROVE
000 WWUS46 KMFR 220540 WSWMFR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1040 PM PDT SAT APR 21 2007 CAZ082-083-221345- /O.EXT.KMFR.SN.Y.0013.000000T0000Z-070422T1500Z/ SOUTH CENTRAL SISKIYOU COUNTY- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- INCLUDING THE CITIES OF...MOUNT SHASTA...DUNSMUIR...MCCLOUD... TENNANT 1040 PM PDT SAT APR 21 2007 ...SNOW ADVISORY NOW IN EFFECT UNTIL 8 AM PDT SUNDAY... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 8 AM PDT SUNDAY. A MOIST COLD FRONT WILL MOVE INTO THE AREA TONIGHT. THIS FRONTAL SYSTEM WILL BRING LATE SEASON SNOW TO SISKIYOU COUNTY TONIGHT. SNOW LEVELS WILL LOWER TO 4000 FEET AFTER MIDNIGHT. SNOW ACCUMULATIONS OF 3 TO 5 INCHES ARE EXPECTED ABOVE 4000 FEET. WITH WARM GROUND TEMPERATURES...SNOW IS EXPECTED TO MELT QUICKLY ON SUNDAY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ CAZ080-221345- /O.EXT.KMFR.SN.Y.0013.000000T0000Z-070422T1500Z/ WESTERN SISKIYOU COUNTY- INCLUDING THE CITIES OF...ETNA...FORT JONES...GREENVIEW 1040 PM PDT SAT APR 21 2007 ...SNOW ADVISORY NOW IN EFFECT UNTIL 8 AM PDT SUNDAY... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 8 AM PDT SUNDAY. A MOIST COLD FRONT WILL MOVE INTO THE AREA ON TONIGHT. THIS FRONTAL SYSTEM WILL BRING LATE SEASON SNOW TO WESTERN SISKIYOU COUNTY TONIGHT. SNOW LEVELS WILL LOWER TO 4000 FEET AFTER MIDNIGHT AND LOCALLY DOWN TO 3500 FEET BY EARLY SUNDAY MORNING. SNOW ACCUMULATIONS OF 3 TO 5 INCHES ARE EXPECTED ABOVE 4000 FEET. WITH WARM GROUND TEMPERATURES...SNOW IS EXPECTED TO MELT QUICKLY ON SUNDAY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ FB
000 WWUS46 KMFR 221106 WSWMFR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 406 AM PDT SUN APR 22 2007 CAZ082-083-221415- /O.CON.KMFR.SN.Y.0013.000000T0000Z-070422T1500Z/ SOUTH CENTRAL SISKIYOU COUNTY- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- INCLUDING THE CITIES OF...MOUNT SHASTA...DUNSMUIR...MCCLOUD... TENNANT 406 AM PDT SUN APR 22 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. THE COLD FRONT THAT MOVED THROUGH THE AREA OVERNIGHT HAS BROUGHT SNOW LEVEL DOWN TO 3500 FEET. ADDITIONAL SNOW ACCUMULATIONS OF 1 TO 2 INCHES ARE EXPECTED ABOVE 4000 FEET THROUGH EARLY THIS MORNING...BEFORE SNOW WILL TAPER OFF TO SNOW SHOWERS. TOTAL SNOW ACCUMULATIONS ARE EXPECTED TO BE BETWEEN 3 TO 5 INCHES. WITH WARM GROUND TEMPERATURES...SNOW IS EXPECTED TO MELT QUICKLY TODAY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ CAZ080-221415- /O.CON.KMFR.SN.Y.0013.000000T0000Z-070422T1500Z/ WESTERN SISKIYOU COUNTY- INCLUDING THE CITIES OF...ETNA...FORT JONES...GREENVIEW 406 AM PDT SUN APR 22 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. THE COLD FRONT THAT MOVED THROUGH THE AREA OVERNIGHT HAS BROUGHT SNOW LEVEL DOWN TO 3500 FEET. ADDITIONAL SNOW ACCUMULATIONS OF 1 TO 2 INCHES ARE EXPECTED ABOVE 4000 FEET THROUGH EARLY THIS MORNING...BEFORE SNOW WILL TAPER OFF TO SNOW SHOWERS. TOTAL SNOW ACCUMULATIONS ARE EXPECTED TO BE BETWEEN 3 TO 5 INCHES. WITH WARM GROUND TEMPERATURES...SNOW IS EXPECTED TO MELT QUICKLY TODAY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ FB
000 WWUS46 KMFR 221401 WSWMFR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 701 AM PDT SUN APR 22 2007 ...SNOW ADVISORY CANCELED... .THE SNOW ADVISORY WHICH WAS IN EFFECT THROUGH 8 AM PDT HAS BEEN CANCELED. WHILE SHOWERS WILL CONTINUE TODAY SNOW LEVELS WILL RISE AND PRECIPITATION AMOUNTS WILL GENERALLY BE LIGHT. CAZ080-082-083-221515- /O.CAN.KMFR.SN.Y.0013.000000T0000Z-070422T1500Z/ WESTERN SISKIYOU COUNTY-SOUTH CENTRAL SISKIYOU COUNTY- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- INCLUDING THE CITIES OF...ETNA...FORT JONES...GREENVIEW... MOUNT SHASTA...DUNSMUIR...MCCLOUD...TENNANT 701 AM PDT SUN APR 22 2007 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELED THE SNOW ADVISORY. SNOW LEVELS CURRENTLY BETWEEN 3500 AND 4000 FEET WILL RISE TO NEAR 5000 FEET DURING THE DAY TODAY. WHILE SNOW SHOWERS WILL CONTINUE AT HIGHER ELEVATIONS TODAY ADDITIONAL SNOW ACCUMULATIONS WILL BE 2 INCHES OR LESS AND CONFINED TO ELEVATIONS ABOVE 4000 FEET. $$ LUTZ
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this snow advisory went out at Apr 20, 8:55 AM PDT, 5 hours 47 minutes earlier.
Area forecast discussion, Apr 20, 8:55 AM PDT, 5 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
855 AM PDT FRI APR 20 2007
.DISCUSSION...A CLOSED LOW TO THE SOUTH OVER CENTRAL CALIFORNIA WILL
PUSH SOUTHEAST TODAY AND A WEAK TROUGH WILL REMAIN JUST TO THE
NORTH...THEN RIDGING BUILDS OVER THE AREA TONIGHT AHEAD OF A COLD
FRONT FORECAST INTO THE AREA SATURDAY. VISIBLE SATELLITE IMAGERY
THIS MORNING SHOWS LOW CLOUDS AND FOG OVER THE VALLEYS WEST OF THE
CASCADES AND OVER PORTIONS OF THE EASTERN VALLEYS...MAINLY IN THE
KLAMATH BASIN AND NEAR ALTURAS. EXPECT FOG AND CLOUDS TO GRADUALLY
CLEAR THIS MORNING WITH SKIES BECOMING MOSTLY CLEAR. THEN A
RELATIVELY STRONG FRONTAL SYSTEM MOVES TOWARDS THE COAST THIS
EVENING AND TONIGHT ...ALLOWING MID AND HIGH CLOUDS TO MOVE INTO THE
FORECAST AREA. BEGINNING SATURDAY MORNING...EXPECT PRECIPITATION TO
SPREAD INLAND DURING THE MORNING AND AFTERNOON AND CONTINUING
THROUGH THE EVENING BEFORE BECOMING SHOWERY OVERNIGHT INTO SUNDAY.
SOME MODERATE TO HEAVY PRECIPITATION IS EXPECTED OVER THE
COAST...ESPECIALLY THE COASTAL MOUNTAINS...AND INLAND OVER THE
HIGHER TERRAIN FROM THE CASCADES WESTWARD. SOUTHERLY WINDS ARE
EXPECTED TO INCREASE ALONG THE COAST WITH BREEZY TO WINDY CONDITIONS
SATURDAY AFTERNOON...THEN WINDS DECREASE BEHIND THE FRONTAL PASSAGE
SATURDAY EVENING.
LATE SUNDAY...AS THE LOW EXITS THE REGION...MODELS INDICATE SHOWERS
DIMINISHING WITH AN UPPER RIDGE BUILDING OFFSHORE THEN AS THE RIDVE
MOVES OVER THE AREA MONDAY THIS WILL BRING DRIER AND WARMER
CONDITIONS TO OUR AREA.
&&
.AVIATION...ALONG THE COAST...VFR TODAY INTO TONIGHT. INLAND...VFR
EXCEPT FOR AREAS OF IFR AND MVFR IN LOW CLOUDS AND FOG OVER THE
INLAND VALLEY LOCATIONS INCLUDING THE UMPQUA...ROGUE
RIVER...ILLINOIS VALLEY...KLAMATH... AND WESTERN SISKIYOU COUNTY
VALLEYS. FOG AND STRATUS WILL GRADUALLY CLEAR THROUGH THE MORNING
HOURS. EXPECT MID LEVEL CLOUDS TO MOVE INTO THE AREA TONIGHT AHEAD
OF A STRONG FRONTAL SYSTEM WITH MVFR IN LOW CLOUDS AND RAIN
BEGINNING ALONG THE COAST EARLY SATURDAY MORNING.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...NONE.
CA...NONE.
PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR WINDS FROM 5 AM TO
2 PM PDT SATURDAY FOR PZZ350-PZZ356.
GALE WARNING FROM 2 PM TO 8 PM PDT SATURDAY FOR PZZ350-PZZ356.
HAZARDOUS SEAS WARNING FROM 2 PM TO 8 PM PDT SATURDAY FOR
PZZ350-PZZ356.
SMALL CRAFT ADVISORY FOR WINDS FROM 5 AM TO 11 AM PDT SATURDAY
FOR PZZ370-PZZ376.
HAZARDOUS SEAS WARNING FROM 11 AM TO 5 PM PDT SATURDAY FOR
PZZ370-PZZ376.
GALE WARNING FROM 11 AM TO 5 PM PDT SATURDAY FOR PZZ370-PZZ376.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 5 AM TO 11 AM PDT
SATURDAY FOR PZZ370-PZZ376.
CCHazardous weather outlook, Apr 19, 3:15 PM PDT, 23 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 215 PM PST THU APR 19 2007 ORZ023-024-026-201400- CENTRAL DOUGLAS COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- EASTERN DOUGLAS COUNTY FOOTHILLS-JACKSON COUNTY- 215 PM PST THU APR 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN CALIFORNIA .DAY ONE...TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY CLEARING SKIES THROUGH EARLY MORNING WILL BRING TEMPERATURES DOWN TO NEAR FREEZING WHICH MAY CREATE FROST...A FROST ADVISORITY IS IN EFFECT...SEE PRODUCT FOR DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. BUNKER
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 2:42 PM PDT | Wind Advisory | MFR | Siskiyou | 32 hr |
Nearby
Snow Advisories in California, 2007Every snow advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.